# SDR REXA2012112801714

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,176 hours, 24,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CENTER EMERGENCY EXIT SIGN MISSING BULB AND WHITE COVER.  REMOVED AND REPLACED LAMP & LENS COVER FOR WHITE LIGHT ON CENTER EMERGENCY EXIT SIGN IAW AMM 33-51-14.
